On modified α-ϕ-fuzzy contractive mappings and an application to integral equations

Autor: Urmila Mishra, Calogero Vetro, Poom Kumam
Jazyk: angličtina
Rok vydání: 2016
Předmět:
Zdroj: Journal of Inequalities and Applications, Vol 2016, Iss 1, Pp 1-15 (2016)
Druh dokumentu: article
ISSN: 1029-242X
DOI: 10.1186/s13660-016-1007-2
Popis: Abstract We introduce the notion of a modified α-ϕ-fuzzy contractive mapping and prove some results in fuzzy metric spaces for such kind of mappings. The theorems presented provide a generalization of some interesting results in the literature. Two examples and an application to integral equations are given to illustrate the usability of our theory.
Databáze: Directory of Open Access Journals